# SDR 97ZZZX1775

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, FOUND FLOOR SUPPORT AT STA 218 CORRODED ABOVE LONGERON 29L.  REMOVED CORROSION IAW DC9 SRM 51-10-3.  CORROSION REMOVED FROM EDGE OF FLANGE .005 INCH, WITHIN LIMITS IAW DC9 SRM 53-01 FIG 1.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3 (STA 218 S-296).
